# SDR DALA2015022401626

- Difficulty date: February 24, 2015
- Submitted: February 25, 2015
- Operation: Air carrier
- Aircraft: N318NB
- Make and model: Airbus A319-114
- Aircraft serial: 1325
- Aircraft time: 39,443 hours, 21,051 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1 EMERGENCY LIGHT AT ROW 2AB INOPERATIVE, REPAIRED BROKEN WIRE.
